# SDR USAA050766

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .5 INCH BY .5 INCH, BS 986.5, WL 208, RBL 24.75 TO SIDE OF BODY.  CLEANED CORROSION, BLENDED, TREATED, PRIMED AND PAINTED PER SRM 53-60-51 AND IN-59-81613-2.  (M)
